# SDR F3LA98091

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED .5 INCH BY 2 INCH BY .45 INCH AREA OF CORROSION ON SEAT TRACK AT BS 336, RBL 22.  MAINTENANCE REMOVED CORROSION, FABRICATED REPLACEMENT SEAT TRACK AND REPAIRED PER SRM 51-40-2 AND 53-00-52.  (M)
